# SDR AALA950606

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: 1722331
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BETWEEN PAX SEAT ROWS 7H AND 21H INTERMITTENT.  RESECURED LOOSE EMERGENCY FLOOR LIGHT CONNECTOR AT PAX SEAT ROW 3H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
